# SDR AALA201803129035

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 24,266 hours, 9,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CABIN DOOR 4L EXIT SIGN MISSING. EXIT SIGN LENS FOUND ON THE FLOOR. SECURED LENS IN PLACE. OPERATIONS CHECK GOOD.
